Excedrin contains acetaminophen (tylenol), aspirin, and caffeine. Tylenol is acetaminophen.
Wiki User
∙ 14y agoWiki User
∙ 9y agoExcedrin is a brand name headache reliever, available over the counter. It is a medicine that contains acetaminophen, aspirin, and caffeine
yes
It is a mixture of the active ingredient in Tylenol combined with aspirin and some caffeine. Excedrin Migraine is the only Excedrin with aspirin. It has: 250mg of aspirin, 250mg of acetaminophen, and 65mg caffeine.
No, there is no aspirin in the current formulation of Excedrin PM. Excedrin PM contains acetaminophen [Tylenol] (500mg per tablet) and diphenhydramine [Benadryl] (38mg).
My doctor told me it's OK to take Excedrin Tension headache because it only has Tylenol and caffeine, No aspirin.
Type your answer here... can you take excedrin migraine with klonopin
No moreso than if you were to snort a tylenol, aspirin and some instant coffee.
Excedrin and Theraflu both contain acetaminophen, the pain-killing ingredient in Tylenol. Acetaminophen is very dangerous in high doses, and it's even more dangerous when alcohol is in your system. Combining Excedrin and Theraflu is therefore not a good idea.
Yes, you can take Excedrin Migraine and Imitrex within 12 hours. You can even take them at the same time. Excedrin Migraine contains acetaminophen (Tylenol), aspirin, and caffeine. All of these are safe to take with Imitrex - which is a triptan medication and works by a different mechanism than the medicines in Excedrin Migraine.
Excedrin (the same as Excedrin Migraine, the same as Excedrin Back & Body) contains three ingredients: Acetaminophen (Tylenol) which is safe. Caffeine which is also safe. The third ingredient is aspirin. Most physicians recommend not using aspirin in children until they are over 18 due to the risk of Reye's Syndrome.
Excedrin Extra Strength and Excedrin Migraine both contain (per tablet):250mg of Acetaminophen250mg of Aspirin65mg of CaffeineExcedrin Tension Headache:500mg of Acetaminophen65mg of CaffeineExcedrin Back and Body:250mg of Acetaminophen250mg of AspirinExcedrin PM:500mg of Acetaminophen38mg of diphenhydramine (active ingredient in Benadryl, same sleepy stuff in Tylenol PM)Excedrin Sinus:325mg of Acetaminophen5mg of phenylephrine (decongestant)
i have a feeling that perscription ibuprofen would dissolve the fastes bc its persciption u know what i mean
No, Excedrin has the same active ingredient as Tylenol and is very dangerous to dogs. Dogs are exceptionally sensitive to the side effects of human pain medications (Tylenol, Excedrin, Advil, Aleve, Motrin, aspirin, acetominophen, ibuprofen, etc) and you can cause a fatal stomach ulcer with them pretty easily. If you believe your dog would benefit from pain medication, you need to schedule an appointment with your veterinarian. There are safe and relatively cheap drugs to help control mild to moderate pain in your dog, but you can only get them with a veterinary prescription.